# SDR 20000925SH036

- Difficulty date: August 16, 2000
- Submitted: September 25, 2000
- Operation: General aviation
- Aircraft: N4177R
- Make and model: Piper PA-34-220T
- Aircraft serial: 3449046
- Engine: Cont LTSIO360RB
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Servo
- Part number: RSA5AD
- Part serial: 70200404
- Condition: Failed
- Part time: 90 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STIFF THROTTLE ARM, OVER 4 POUNDS TO MOVE CONTROL.  (X)
